Dear forum members, i was detected with chronic hepatitis b in april 2012 during a minor surgery. At that time my Hbsag quant was 237iU/ml. Alt was 60. Liver ultrasound normal. No pain in stomach and no yellowish urine. In december 2012, i had the test again, hbsag quant was 1572iU/ml. Alt was 42. Fibroscan was normal. liver ultrasound showed fat liver and coarse echotexture. Doctor has not advised any medication to me as of now. But i constantly feel a pain on right side of my stomach, it feels like a swelling. Urine is slightly yellowish all the time. Doctor is saying that it is due to gas and fat liver but i am feeling this symptoms for first time in my life and really worried if my treatment is on right path. During this period i had alcohol only 4-5 times, but recently when i had a small amount of alcohol, i had a severe irritation on right side of stomach next day. I am really worried, please advise.
Hi Rome70, Doctor advised me to get periodic hbsag quant test done only. I have no idea about the viral load, i will get it done. at my stage what sort of treatment I will get? Will it effect my worklife? how long I will be able to survive? sorry for bombarding you with question but I am really tensed...I feel like my life has changed...not able to concentrate on anything
First read this hbvadvocate.org.
And do not panic hbv now is pretty managable while not fully currable desease.
I think you should go to another doctor to ask for a second opinion.
You should also do ultrasound and fibroscan and liver function test.
Then you can decide on treatment.
Thanks rome70. I still can not understand y i have so much discomfrt on right side of my stomach. Its becomng more irritating with each passing day. Is there a way to get relief from it even if i am not startng treatment.
You should do ultrasound to check the pain reason, normally HBV is not associated with pain until the last stage when your liver does not function.
I do not think that it is the case because even if your doctor is not the biggest expert in HBV he would have noticed that you have serious liver problem.
The pain or discomfort is most likely comming form gal bladder and you will see it on ultrasound. also you need to do fibroscan to check if you have fibrosis.
my ultrasound report showed fat liver, gas, coarse echotexture. Fibroscan report came out to be normal. Bu tthis pain is feels more like a bruise inside my stomach on right side...is it possible that hep b might have damaged my liver to end stage in one year and tests might hav missed it? would you suggest any other test after ultrasound and fibroscan?
i had a bit of alcohol in december but after knowing abt hep b i have refrained a lot from drinking alcohol...may b 2-3 glass on weekend...my overweight by 7kg only...my weight is 77kg and height is 170cm.
thnks a lot mate. really helpful. i will try to get my weight in order but i have always been this much overweight so why is it now i am feeling these symptoms? is fat liver getting accentuated due to hep b?
Can you suggest few life research food suppliments which might b useful with daily exercise?
Also, do you think i should get tested for colitis? my pain and irritation is just below the rib cage on right side of stomach.
The fact that you have been always overweight means nothing, we have to pay in the end anyway.
Hbv changes metabolism in the liver, we have oxidative stress problems, high cholesterol sometimes, lack of vitamins D, E, B, Probably fatty liver accentuated due to hep b.
http://www.advanceliferesearch.com/ - full package
ohh ok. I think i should lose my weight soon as this discomfort is now troubling me a lot. Any medicine u wud suggest which might help get temproray relief in meantime? i took ursocol in januray but it did nt give me any relief what so ever.
My gall bladder was normal in december ultrasound. but i have noticed this discomfort started from a single point in my stomach which i could sense in august 2012 but kept on increasing slowly. now it has actually become very discomforting. it feels like a wound which has grown slowly.
If ursocol did not help it is not the gallbladder. My suggestion is that the liver being enlarged due to fatty liver condition, pushes against inner fat in the abdomen.
I have no idea about the drugs that could help it because the reason of the pain is unclear.
I would do ultrasound now when there is this symptom maybe it will show something.
Does the discomfort increased when you stopped ursocal?
I get the same pain, ive been searching and searching to find out what it is. Pain almost always is never a good thing. In the Hep C forums, a big scientist, who went by the name of HepatitisResearcher posted that its by the swelling of the capsule that surrounds the liver which can swell because of previous or current liver inflammation.
Many people in the Hep C forums say the same thing, but ofcourse there could be other reasons too. Ive seen members here and over there have it resolved by certain diet changes, supplements that support the liver and have anti-fibrotic properties.
One more thing is dont ever report your results here or anywhere as NORMAL. What your lab or doctors interpretation as normal, may not be actually normal. Many doctors and labs are very ignorant. Here are the test results you need to post:
Group 1: (more frequent, like 3 to 6 months)
1. HBV DNA in iu/ml
3. HbSAg quantity
4. Overall liver health blood tests
Group 2: (every 6 months)
5. Fibroscan scores
6. EAntigen Status (repeat only if positive)
7. AFP score
8. Ultrasound of liver
Group 3: (important but not tested frequently)
9. Genotype test
10. HBV mutations
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.